Accessibility navigation


On the anomalous temperature dependence of the magnetic moment of cobalt clusters

Xie, Y. N. and Blackman, J. A. (2004) On the anomalous temperature dependence of the magnetic moment of cobalt clusters. Journal of Physics-Condensed Matter, 16 (24). pp. 4373-4380.

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.


Item Type:Article
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences
ID Code:5594
Additional Information:839BG J PHYS-CONDENS MATTER

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation